All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 2, 2020, Pages 495-513                                                                DOI:10.11948/20180267
The method of lower and upper solutions for damped elastic systems in Banach spaces
Haide Gou,Yongxiang Li
Keywords:Damped elastic systems, extremal mild solution, the method of lower and upper solution, measure of noncompactness.
      In this paper, we are concerned with the initial value problem of a class of damped elastic systems in an order Banach spaces $E$. By employing the method of lower and upper solutions, we discuss the existence of extremal mild solutions between lower and upper mild solutions for such problem with the associated semigroup is equicontinuous. In addition, two examples are given to illustrate our results.
PDF      Download reader